Ask an expert
Question

09 Nov 2006

Nausea
Hi there,

I'm not sure to whom i should divert this question to, but here goes nothing:

Every afternoon I feel nauseas (if my spelling is correct) every afternoon between 3 and 6.
I am on the pill, and have been for the past month, but i used to take it during the afternoons, and now i drink them in the mornings.

Could these two have a connection?
Answer 391 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Caro
No I don't think so - you may have gastritis or heartburn - see if it helps if you take a Zantac 75 daily for a few days? You're not pregnant?? Some vitamins can also make one nauseous so just see what you are taking when to try and find a connection?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.